# SDR TRAX200701648

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,304 hours, 12,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE ANGLE AT FS 625 IS CRACKED.  REMOVED LT CRACKED OBLIQUE ANGLE AT FS 625. OK TO INSTALL NEW SERVICABLE OBLIQUE ANGLE.  INSTALLED NEW SERVICABLE OBLIQUE ANGLE AT FS 625 IAW CRJ 200 SRM 51-42-21.
